Modeling of streamwise vortices in the supersonic jets
N. M. Terekhova
Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences
Numerical modeling of the characteristics of streamwise vortices in a supersonic axisymmetric jet in the viscous and inviscid approximations of hydrodynamic stability theory was performed. The regularities and peculiarities of typical relations of various-scale vortices under changed mean flow parameters were studied. The critical Reynolds numbers of stability loss were found.
PDF file (522 kB)
N. M. Terekhova, “Modeling of streamwise vortices in the supersonic jets”, Matem. Mod., 15:7 (2003), 118–122
Citation in format AMSBIB
\paper Modeling of streamwise vortices in the supersonic jets
\jour Matem. Mod.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|